Bayesian variable selection and model averaging in high-dimensional multinomial nonparametric regression

Yau, Paul, Kohn, Robert, Wood, Sally . Journal of Computational and Graphical Statistics 2003. 12 (1) :23-54

Locate this article in:

Bibtex

@article{CIS-193726,
  Author = {Yau, Paul and Kohn, Robert and Wood, Sally},
  Title = {Bayesian variable selection and model averaging in high-dimensional multinomial nonparametric regression},
  Journal = {Journal of Computational and Graphical Statistics},
  Volume = {12},
  Number = {1},
  Year = {2003},
  Pages = {23--54},
  Keywords = {Classification, Markov chain Monte Carlo, radial basis functions.}
}

Similar articles